# SDR UALA2012061103213

- Difficulty date: June 8, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 89,195 hours, 14,235 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE WHEN TESTED.  LIGHTS OPS CHECKED NORMAL IAW 33-55-00-715-802.
